Equivalences of coisotropic submanifolds

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Equivalences of coisotropic submanifolds. / Schaetz, Florian; Zambon, Marco.

In: Journal of Symplectic Geometry, Vol. 15, No. 1, 2017, p. 107-149.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Schaetz, F & Zambon, M 2017, 'Equivalences of coisotropic submanifolds', Journal of Symplectic Geometry, vol. 15, no. 1, pp. 107-149. https://doi.org/10.4310/JSG.2017.v15.n1.a4

APA

Schaetz, F., & Zambon, M. (2017). Equivalences of coisotropic submanifolds. Journal of Symplectic Geometry, 15(1), 107-149. https://doi.org/10.4310/JSG.2017.v15.n1.a4

CBE

Schaetz F, Zambon M. 2017. Equivalences of coisotropic submanifolds. Journal of Symplectic Geometry. 15(1):107-149. https://doi.org/10.4310/JSG.2017.v15.n1.a4

MLA

Schaetz, Florian and Marco Zambon. "Equivalences of coisotropic submanifolds". Journal of Symplectic Geometry. 2017, 15(1). 107-149. https://doi.org/10.4310/JSG.2017.v15.n1.a4

Vancouver

Schaetz F, Zambon M. Equivalences of coisotropic submanifolds. Journal of Symplectic Geometry. 2017;15(1):107-149. https://doi.org/10.4310/JSG.2017.v15.n1.a4

Author

Schaetz, Florian ; Zambon, Marco. / Equivalences of coisotropic submanifolds. In: Journal of Symplectic Geometry. 2017 ; Vol. 15, No. 1. pp. 107-149.

Bibtex

@article{93e26cbcc9ff4df396fde139933c0766,
title = "Equivalences of coisotropic submanifolds",
author = "Florian Schaetz and Marco Zambon",
year = "2017",
doi = "10.4310/JSG.2017.v15.n1.a4",
language = "English",
volume = "15",
pages = "107--149",
journal = "Journal of Symplectic Geometry",
issn = "1527-5256",
publisher = "International Press",
number = "1",

}

RIS

TY - JOUR

T1 - Equivalences of coisotropic submanifolds

AU - Schaetz, Florian

AU - Zambon, Marco

PY - 2017

Y1 - 2017

UR - http://www.scopus.com/inward/record.url?scp=85019099366&partnerID=8YFLogxK

U2 - 10.4310/JSG.2017.v15.n1.a4

DO - 10.4310/JSG.2017.v15.n1.a4

M3 - Journal article

VL - 15

SP - 107

EP - 149

JO - Journal of Symplectic Geometry

JF - Journal of Symplectic Geometry

SN - 1527-5256

IS - 1

ER -